# SDR AUS20020407

- Difficulty date: May 2, 2002
- Submitted: November 27, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 1158200683
- Condition: Unserviceable
- Location: Nose/Tail Landin
- Component: Nose/Tail Landi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NLG ASSEMBLY TUBE UNCHROMED PORTION EXCEEDED 1.27MM (0.050IN) AND LENGTH OF THE TUBE EXCEEDED 91MMM (23.10IN).  FOUND DURING INSPECTION IAW AD/BEECH200/45 AND SB2102 REV5.
